Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wiscoguy28

is this rosacea?

Recommended Posts

Here are a few pictures of myself. I think I may have rosacea, but have not gone to a derm yet. Wondering if anyone has, or has seen something similar to this redness. Thanks.

post-88446-1229450455_thumb.jpg

post-88446-1229450465_thumb.jpg

post-88446-1229450471_thumb.jpg

post-88446-1229450478_thumb.jpg

post-88446-1229450483_thumb.jpg

post-88446-1229450455_thumb.jpg

post-88446-1229450465_thumb.jpg

post-88446-1229450471_thumb.jpg

post-88446-1229450478_thumb.jpg

post-88446-1229450483_thumb.jpg

Share this post


Link to post
Share on other sites

Anyone? The redness goes from my temples and down threw my cheeks. Forehead isn't red. Little redness around my nose. I do get whiteheads, but it seems that they're only present around where the redness is. Have a derm appointment, but not until March.

Share this post


Link to post
Share on other sites

I've never seen anything reach so high up into the temples. It looks almost rash/sun burn like.

How long have you had this? Where you ever on tane? Does it get worse when you eat certain foods? do you have flushing episodes?

Share this post


Link to post
Share on other sites

I was on accutane in high school, but that was a long time ago (almost 10 years). I don't really have episodes...to me it is always red. When I incorporate Dan's BP in my regimen it really clears up/prevents whiteheads, but my skin looks more red. Not sure if that would be temporary or not. Do you think something like Prosacea would help? Some of the Keratosis pics look similar but I didn't see anything of them where the redness goes into the temples.

Share this post


Link to post
Share on other sites

You could try Eucerin Redness Relief products. They are marketed towards rosacea. They have lichochalene in them. That is something that you could do right now without having to think to hard about it. Just look up the eucerin website and it will show you which drugstores you can find them at.

You can also call the derm office every day (maybe ask them if that is okay) and see if they have cancellations, that is if you are antsy about getting a diagnosis.

Share this post


Link to post
Share on other sites

Isn't keratosis pilaris associated with rough, bumpy skin? That, I don't have. I have tried Eucerin products in the past, and they are okay. I recently bought Aveeno Ultra Calming Moisturizer with SPF 15. So, I'm gonna give that a go. If that doesn't help, I'll try Eucerin for sure. I am anxious to get a diagnosis, so calling the derm everyday (even if it may be annoying) is a good idea. Thanks guys!

Share this post


Link to post
Share on other sites
Isn't keratosis pilaris associated with rough, bumpy skin? That, I don't have. I have tried Eucerin products in the past, and they are okay. I recently bought Aveeno Ultra Calming Moisturizer with SPF 15. So, I'm gonna give that a go. If that doesn't help, I'll try Eucerin for sure. I am anxious to get a diagnosis, so calling the derm everyday (even if it may be annoying) is a good idea. Thanks guys!

I get the redness from my temples, under my eyes (like i was wearing ski goggles and got burnt) and over my cheeks. I'm on roaccutane (about to increase to 40mg for 6 weeks and then i should be done). I started on 10mg in June until Sep, then increased to 20 and now I'm coming to the end of my 30mg. The redness only started from 20mg up. I'm really concerned about it. It's far worse than yours- like i've been sunburnt. I'm scared I'm developing either rosacea or this keratosis pilaris.

It is sporadic and not permanent. I notice it flares up when i'm in a room with bright lights?? And also obviously when it's hot (although i've only had it in these winter months so its due to the heating- hate to see what it could be like from the sun!). Sometimes I'm not even aware I'm a beetroot until my mate comments on it. Then I get paranoid I could be scarlet..which makes me embarrassed and by this point, if I wasn't before, then I definitely am bright red now! Drinking lots and lots of water seems to tame it slightly when I feel myself heating up.

However, this could've caused me to fail my first final exam at uni this week. I was drinking the water to stop any potential flare ups but I really needed the toilet half way through. I knew I was a beetroot because the examiner was staring at me..felt my cheeks and I knew I was bright florescent red. I was right at the back of the hall and so embarrassed (as I knew everyone would look up if I left midway for a loo break) so I held it in to the point of so much pain!

Sorry for the rant. The tane has completely cleared my spots (although pigmentation remains around the mouth) so from that point it's incredible. But this flushing is causing nearly as much short term misery as the spots did!

Has any-one else been going through this? No doubt in my mind its a result of the tane. Please someone who had it tell me it went at some point! Anything I can do to tame the redness (that won't interrupt with the tane)?

I can't afford to fail my degree- pathetic as I know I was!

Thanx

Share this post


Link to post
Share on other sites

Mate I started accutain 3 weeks ago and that redness you described is EXACTLY what I was experience right BEFORE I began accutane. For me at least the accutane is helping control my crazy redness. Did your redness start getting worse or better, directly after you started tane, and if it got worse, when was it, after a few weeks or months? I'm guessing that after you finish tane, and it all leaves your system 4 months later that the redness will subside. It'd be suck big time to have it permanently. I get those random comments as well. "Dude your red as a tomatoe!" lol

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×